Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 31, No. 1, pp. 139-151 (2015)

Einstein equations of $G$-natural complex Finsler metrics

Annamária Szász

Transilvania University of Brasov

Abstract: In this paper, we endow the holomorphic tangent bundle with a generalized Sasaki type lift $G$ of the fundamental metric tensor of a complex Finsler space. In order to build the Einstein equations on the holomorphic tangent bundle, we determine the Levi-Civita complex linear connection corresponding to this metric. As an application, we give some solutions of the complex Einstein equations in a weakly gravitational space.

Keywords: Holomorphic tangent bundle, Chern-Finsler connection, complex Einstein equations.

Classification (MSC2000): 53B40; 53C60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2015 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition